# SDR GLBA2013091600312

- Difficulty date: September 14, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 34,025 hours, 34,029 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIG EVENT, PILOT REPORTED THAT SLIDING WINDOW WILL NOT OPEN OR FULLY CLOSE.  MX CLEANED AND LUBED THE DIRECT VIEWING WINDOW IAW MM 56-11-02, OPS CHECKED GOOD.
